# SDR COMA0860020

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 9,867 hours, 8,517 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Part serial: 7855
- Condition: Contaminated
- Location: T/E Flap
- Part time: 367 hours, 284 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5391 - RECEIVED FLAP FAIL MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LEFT SIDE NR 2 FLAP ACTUATOR, DUE TO WATER CONTAMINATION.  NO FURTHER DEFECTS.
